# SDR SWIA200616600

- Difficulty date: April 13, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 4,229 hours, 3,643 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1118
- Condition: Malfunctioned
- Location: Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 WILL NOT ENGAGE.  REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT REF AMM 27-42-05.  OPERATIONAL CHECK GOOD.
